Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the space of integral functions. III


Author: V. Ganapathy Iyer
Journal: Proc. Amer. Math. Soc. 3 (1952), 874-883
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052678-2
MathSciNet review: 0052678
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Ganapathy Iyer, On the space of integral functions. I, J. Indian. Math. Soc. (2) vol. 12 (1948) pp. 13-30. MR 0027948 (10:380b)
  • [2] -, On the space of integral functions. II, Quart. J. Math. Oxford Ser. (2) vol. 1 (1950) pp. 86-96. MR 0036443 (12:108f)
  • [3] G. Valiron, Lectures on the general theory of integral functions.
  • [4] P. Alexandroff and H. Hopf, Topologie. I, Berlin, 1935.
  • [5] R. Vaidyanathaswamy, Treatise on set topology.
  • [6] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052678-2
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society